Advanced Search
MyIDEAS: Login to save this paper or follow this series

Un Modelo Lineal Generalizado Semiparametrico para Analisis de Duracion con Censura

Contents:

Author Info

  • Orbe Lizundia, Jesús María

Abstract

[EN] Aitkin and Clayton (1980) proposed to analyze duration models using generalized linear models. In this work we extend that methodology allowing for some nonspecified covariable effect. The model we propose is a semiparametric generalized linear model, with a parametric component to specify the functional form of the effect of covariables on the duration variable, and a nonparametric component for the effect of some covariable without assuming any functional form. We develop the estimation process and we use a bootstrap procedure to do the inference. An empirical application to analyze the survival time for a sample of AIDS diagnosed patients is also included.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: https://addi.ehu.es/bitstream/10810/5788/1/2000.09.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Universidad del País Vasco - Departamento de Economía Aplicada III (Econometría y Estadística) in its series BILTOKI with number 2000-09.

as in new window
Length:
Date of creation: Jul 2000
Date of revision:
Handle: RePEc:ehu:biltok:200009

Contact details of provider:
Postal: Avda. Lehendakari, Aguirre, 83, 48015 Bilbao
Phone: + 34 94 601 3740
Fax: + 34 94 601 4935
Email:
Web page: http://www.ea3.ehu.es
More information through EDIRC

Order Information:
Postal: Dpto. de Econometría y Estadística, Facultad de CC. Económicas y Empresariales, Universidad del País Vasco, Avda. Lehendakari Aguirre 83, 48015 Bilbao, Spain
Email:

Related research

Keywords: duration models; censorship; bootstrap; survival; semiparametric estimation; modelos de duración; censura; supervivencia; estimación semiparamétrica;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Kiefer, Nicholas M, 1988. "Economic Duration Data and Hazard Functions," Journal of Economic Literature, American Economic Association, vol. 26(2), pages 646-79, June.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ehu:biltok:200009. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alcira Macías).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.